# SDR UPS96421329

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Pan
- Condition: Delaminated
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C PRESSURE PAN UPPER SIDE DAMAGED AT APU CUT OUT REINFORCEMENT BS 2360.  REPLACED PRESSURE PAN IAW SRM 51-30-02, 51-40-00.
